# SDR FDEA201409042455

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 114N4003171
- Part serial: A10140
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LOWER COVE ANGLE CORRODED BETWEEN AUXILIARY TRACK ATTACHMENTS.  REPAIRED IAW 57-43-18 REV 30.
